# SDR SWAA2018031920505

- Difficulty date: March 17, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 21,160 hours, 9,007 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flap
- Part number: 5A3307
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE FLAP OUT OF POSITION.  REPOSITIONED THE SLIDE FLAP IAW AMM.
